×

Found 63 Documents (Results 1–63)

100
MathJax

The scattering problem of three one-dimensional short-range quantum particles involving bound states in pair subsystems. The coordinate asymptotics of the resolvent kernel and of the eigenfunctions of the absolutely continuous spectrum. (English. Russian original) Zbl 1455.81044

J. Math. Sci., New York 252, No. 5, 567-575 (2021); translation from Zap. Nauchn. Semin. POMI 483, 5-18 (2019).
PDF BibTeX XML Cite
Full Text: DOI

On justification of the asymptotics of eigenfunctions of the absolutely continuous spectrum in the problem of three one-dimensional short-range quantum particles with repulsion. (English. Russian original) Zbl 1419.81009

J. Math. Sci., New York 238, No. 5, 566-590 (2019); translation from Zap. Nauchn. Semin. POMI 461, 14-51 (2017).
PDF BibTeX XML Cite
Full Text: DOI

On the mathematical work of Mikhaĭl Zakharovich Solomyak. (English. Russian original) Zbl 1436.47001

St. Petersbg. Math. J. 30, No. 3, 391-410 (2019); translation from Algebra Anal. 30, No. 3, 3-29 (2018).
PDF BibTeX XML Cite
Full Text: DOI

To the question on the resolvent kernel asymptotics in the three-body scattering problem. (English. Russian original) Zbl 1386.81142

J. Math. Sci., New York 224, No. 1, 63-68 (2017); translation from Zap. Nauchn. Semin. POMI 438, 95-103 (2015).
PDF BibTeX XML Cite
Full Text: DOI

Spectral and scattering theory for perturbations of the Carleman operator. (English. Russian original) Zbl 1320.47005

St. Petersbg. Math. J. 25, No. 2, 339-359 (2014); translation from Algebra Anal. 25, No. 2, 251-278 (2013).
MSC:  47A40 47B25 47B35
PDF BibTeX XML Cite
Full Text: DOI arXiv

Complex WKB method for adiabatic perturbations of a periodic Schrödinger operator. (English. Russian original) Zbl 1237.34148

J. Math. Sci., New York 173, No. 3, 320-339 (2011); translation from Zap. Nauchn. Semin. POMI 379, 142-178 (2010).
MSC:  34L40 34M60 47E05
PDF BibTeX XML Cite
Full Text: DOI

The Schrödinger operator: Perturbation determinants, the spectral shift function, trace identities, and all that. (English) Zbl 1222.47072

Funct. Anal. Appl. 41, No. 3, 217-236 (2007); translation from Funkts. Anal. Prilozh. 41, No. 3, 60-83 (2007).
MSC:  47F05 35P20
PDF BibTeX XML Cite
Full Text: DOI

Algebras with general commutation relations and their applications. I: Pseudodifferential equations with increasing coefficients. (English. Russian original) Zbl 0482.58028

J. Sov. Math. 15, 167-273 (1981); translation from Itogi Nauki Tekh., Ser. Sovrem. Probl. Mat. 13, 5-144 (1979).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

Software